# SDR DALA2024071607188

- Difficulty date: July 11, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0447619) FWD CARGO BAY FOUND BAFFLE @STA. 500 TO 500A L/H CORRODED. REMOVED AND REPLACED FWD CARGO BAY BAFFLE AT STA. 500 TO 500A L/H IAW B737 SRM 51-40-02-0G AND DWG 143A7505.
